CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
ERGODIC APPROXIMATION TO CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 1, 页码: 70-95
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
stochastic delay differential equation  invariant measure  ergodicity  weak convergence order  Malliavin calculus  Poisson random measure  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity  
ERROR ANALYSIS FOR D-LEAPING SCHEME OF CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
MULTISCALE MODELING & SIMULATION, 2017, 卷号: 15, 期号: 4, 页码: 1797-1829
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic delay differential equation  Poisson random measure  D-leaping  mean-square strong convergence order  weak convergence order  Malliavin calculus  
Strong Feller properties for degenerate SDEs with jumps 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2016, 卷号: 52, 期号: 2, 页码: 888-897
Authors:  Dong, Zhao;  Peng, Xuhui;  Song, Yulin;  Zhang, Xicheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Strong Feller property  SDE  Malliavin's calculus  Cylindrical alpha-stable process  Hormander's condition  
WELL-POSEDNESS OF FOKKER-PLANCK TYPE EQUATIONS ON THE WIENER SPACE 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2010, 卷号: 13, 期号: 2, 页码: 273-304
Authors:  Luo, Dejun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Fokker-Planck equation  Malliavin calculus  commutator estimate  stochastic differential equation  
Transportation inequalities for stochastic differential equations of pure jumps 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2010, 卷号: 46, 期号: 2, 页码: 465-479
Authors:  Wu, Liming
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Transportation inequalities  Stochastic differential equations  Malliavin calculus  
Transport equations and quasi-invariant flows on the Wiener space 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2010, 卷号: 134, 期号: 3, 页码: 295-328
Authors:  Fang, Shizan;  Luo, Dejun
Favorite  |  View/Download:21/0  |  Submit date:2018/08/04
Wiener space  Transport equations  Commutator estimate  Quasi-invariant Rows  Malliavin calculus  
Wick calculus for nonlinear Gaussian functionals 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 399-414
Authors:  Hu, Yao-zhong;  Yan, Jia-an
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Malliavin calculus  multiple integral  chaos decomposition  Wick product  Wick renormalization